# SDR BAQA093947

- Difficulty date: March 12, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: L563M28X2001
- Condition: Cracked
- Location: Cockpit
- Part time: 473 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW CRACKED NEAR HANDLE. REPLACED WITH SERVICEABLE UNIT.  03/25/2004
